Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Peripheral separability and cusps of arithmetic hyperbolic orbifolds

D B McReynolds

Algebraic & Geometric Topology 4 (2004) 721–755
Bibliography
1 D Allcock, Reflection groups on the octave hyperbolic plane, J. Algebra 213 (1999) 467 MR1673465
2 N Bergeron, Premier nombre de Betti et spectre du laplacien de certaines variétés hyperboliques, Enseign. Math. $(2)$ 46 (2000) 109 MR1769939
3 A Borel, Compact Clifford–Klein forms of symmetric spaces, Topology 2 (1963) 111 MR0146301
4 A Borel, Linear algebraic groups, Graduate Texts in Mathematics 126, Springer (1991) MR1102012
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
6 J S Chahal, Solution of the congruence subgroup problem for solvable algebraic groups, Nagoya Math. J. 79 (1980) 141 MR587415
7 K Corlette, Archimedean superrigidity and hyperbolic geometry, Ann. of Math. $(2)$ 135 (1992) 165 MR1147961
8 C W Curtis, I Reiner, Representation theory of finite groups and associative algebras, Wiley Classics Library, John Wiley & Sons (1988) MR1013113
9 K Dekimpe, Almost–Bieberbach groups: affine and polynomial structures, Lecture Notes in Mathematics 1639, Springer (1996) MR1482520
10 K Dekimpe, B Eick, Computational aspects of group extensions and their applications in topology, Experiment. Math. 11 (2002) 183 MR1959262
11 F T Farrell, S Zdravkovska, Do almost flat manifolds bound?, Michigan Math. J. 30 (1983) 199 MR718265
12 W M Goldman, Complex hyperbolic geometry, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1999) MR1695450
13 M Gromov, Almost flat manifolds, J. Differential Geom. 13 (1978) 231 MR540942
14 E Hamilton, Abelian subgroup separability of Haken 3–manifolds and closed hyperbolic $n$–orbifolds, Proc. London Math. Soc. $(3)$ 83 (2001) 626 MR1851085
15 G C Hamrick, D C Royster, Flat Riemannian manifolds are boundaries, Invent. Math. 66 (1982) 405 MR662600
16 Y Kamishima, Cusp cross-sections of hyperbolic orbifolds by Heisenberg nilmanifolds I, Geom. Dedicata 122 (2006) 33 MR2295540
17 I Kim, J R Parker, Geometry of quaternionic hyperbolic manifolds, Math. Proc. Cambridge Philos. Soc. 135 (2003) 291 MR2006066
18 D D Long, Immersions and embeddings of totally geodesic surfaces, Bull. London Math. Soc. 19 (1987) 481 MR898729
19 D D Long, A W Reid, On the geometric boundaries of hyperbolic 4–manifolds, Geom. Topol. 4 (2000) 171 MR1769269
20 D D Long, A W Reid, All flat manifolds are cusps of hyperbolic orbifolds, Algebr. Geom. Topol. 2 (2002) 285 MR1917053
21 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, Graduate Texts in Mathematics 219, Springer (2003) MR1937957
22 A I Mal’cev, On homomorphisms onto finite groups, Ivanov. Gos. Ped. Inst. Ucen. Zap. 18 (1958) 49
23 G A Margulis, G A Soĭfer, Maximal subgroups of infinite index in finitely generated linear groups, J. Algebra 69 (1981) 1 MR613853
24 D B McReynolds, PhD thesis
25 M Q Ouyang, Geometric invariants for Seifert fibred 3–manifolds, Trans. Amer. Math. Soc. 346 (1994) 641 MR1257644
26 V Platonov, A Rapinchuk, Algebraic groups and number theory, Pure and Applied Mathematics 139, Academic Press (1994) MR1278263
27 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete 68, Springer (1972) MR0507234
28 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
29 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
30 J P Serre, Linear representations of finite groups, Springer (1977) MR0450380
31 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
32 S Upadhyay, A bounding question for almost flat manifolds, Trans. Amer. Math. Soc. 353 (2001) 963 MR1804410
33 M F Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics 800, Springer (1980) MR580949
34 B A F Wehrfritz, Infinite linear groups. An account of the group-theoretic properties of infinite groups of matrices, Ergebnisse der Matematik und ihrer Grenzgebiete 76, Springer (1973) MR0335656
35 A Weil, Algebras with involutions and the classical groups, J. Indian Math. Soc. $($N.S.$)$ 24 (1960) MR0136682
36 A Weil, Basic number theory, Classics in Mathematics, Springer (1995) MR1344916